| Model Number |
PLE45A |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.
Event or Problem Description
It was reported that: ¿received 1bx of ethple45a labeled with a different lot number and expiration date than what was actually in the box.Item ethple45a was received with the outer carton sticker lot# t9468y, exp-2022-07-31, but the actual medline: 200434745--ethple45a--4509653161.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/27/2021.H6: component code = g07.Investigation summary the product was returned to ethicon endo surgery for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that a ple45a device (a) packaging was returned, the device was removed from the external package box and it was found that a ple45a device was received inside the sterile package, with no apparent damage.And packaging artwork of the returned device belong to a ple45a.As part of our quality process, the manufacturing records of this batch and lot were reviewed, and the manufacturing standards were met prior to the release of this batch and lot.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device, batch, lot and packaging are correct.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/31/2021.Additional information.Are any photos available of the outer carton sticker? the outer carton was not returned and this would be helpful for our investigation of this event.There are no pictures available.